# SDR SWIA200718411

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 28,013 hours, 39,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5774 - MAIN CABIN DOOR GETS JAMMED WHEN TRYING TO OPEN FROM INSIDE.  REPLACED THE TOP SHIM STACK ATTACH SCREW AND ADJUSTED GAP TO PROPER CLEARANCES.  DOOR OPERATES NORMALLY.
